Provigil problem!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 5/28/2009 3:58 PM (GMT -7)   
Whoops what's missing key?
 
I am having issues with provigil like anxiety anyone else?
This too shall pass


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/28/2009 4:21 PM (GMT -7)   

Hey Swan,

Key missing is a glitch in the system but the forum stills works ok.  :)

I am not on that med so I cannot help you out but sorry to hear you are having anxiety.

Take care

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources


theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 5/28/2009 4:54 PM (GMT -7)   
Thanks kitt

Sadly the provigil turned on me and made me very ill with anxiety and being jittery. It seemed to work well on my mood but my teeth would grind and I felt "wired"

I hope this does not last too long as it is awful

Glen
This too shall pass


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18753
   Posted 5/28/2009 11:25 PM (GMT -7)   
hey theswan, don't know the med, but i do the grinding. hoping you feel better soon, keep posting, thx jamie

theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 5/29/2009 12:01 PM (GMT -7)   
sick again today but have moments of relief.

I have to move again because I hate it here in the city. I also hate moving. I will have to find a cheap monthly motel as I have no furnature at all.

I have had so much stress the past year or so. I got off opioids on to suboxone, then off ambien, then on ambien then off, my cat died and my car was broken into and I moved and I got mugged at gunpoint.

Glen
This too shall pass


Grizzly pooh
Regular Member


Date Joined May 2009
Total Posts : 72
   Posted 5/29/2009 4:14 PM (GMT -7)   
Hi Glen, you've been doing it tough by the sounds of it. I've just started Prozac and am still very anxious and jittery too, worse in the mornings. I find it helps to know that others are sharing this journey with me. I'm beside you, if that helps x

theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 5/29/2009 10:37 PM (GMT -7)   
thanks

Still not sleeping yet exhausted
This too shall pass


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40583
   Posted 5/30/2009 7:12 AM (GMT -7)   
I tried provigil and it didn't work for me, so I switched to adderall. Maybe you could give that a try. Not jittery at all, just energy.

I hope that this helps some.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 5/30/2009 9:35 AM (GMT -7)   
No more for me I'm done. The provigil worked great then did not. My brain is so sensitive to all CNS medications it sucks!

Glen
This too shall pass


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/30/2009 12:39 PM (GMT -7)   

Glen,

Years ago I was on Amphetamines for weight control when physicians prescribed them.  When I quit I was just so very tired and lost all the energy completely.

Of course that was  40 years ago and my body was in better shape. 

Ambien has not been a good drug for me,  tried it but did not like the  feeling.  I use Trazodone for sleep at low dose.

Sorry to hear you have to move again.  Take care and know you can always post away your frustrations right here.

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40583
   Posted 5/30/2009 1:46 PM (GMT -7)   
Glen,

You might have built up a tolerance to it. That happens often with stimulants. But then you have to take more to get the same effects as before.

It sounds like you have put your mind to not taking any medications for energy. That is good, there are other ways to get your level of energy up and I think walking really helps.

Start out slowly and work your way up. It increases energy and clears the mind. I highly recommend it.

Best wishes for a wonderful day.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


theswan
Regular Member


Date Joined Nov 2005
Total Posts : 197
   Posted 5/30/2009 10:46 PM (GMT -7)   
Who knows? All I know is I suffer so much. I pray I get offall drugs one day and just trust God

Glen
This too shall pass

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:54 AM (GMT -7)
There are a total of 2,733,979 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
208 Guest(s), 2 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer